Call 07942786469 43% Response Rate

Send Email

Antipyretic Medication

100% Export Oriented Unit of a wide range of products which include nurofen tablets, 200 mg, paracetamol 650 mg tablet, ibusuper - p ibuprofen & paracetamol tablets, saridon tablet for headache, mefenamic paracetamol tablet and paracetamol infusion ip 100ml, 1000 mg.
Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg
  • Nurofen Tablets, 200 mg

Nurofen Tablets, 200 mg

Product Price: Rs 250 / BoxGet Best Price

Product Brochure

Product Details:
Strength200mg
Packaging Size1* 10 Tablets
BrandNurofen
ManufacturerReckitt Benckiser
Packaging TypeBox
CompositionIbuprofen 200mg
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Nurofen relieves pain and reduces inflammation and temperature as well as relieving headaches and other types of pain. It also relieves cold and flu symptoms. For oral administration and short-term use only.
Get Best QuoteRequest A Callback
Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet
  • Paracetamol 650 Mg Tablet

Paracetamol 650 Mg Tablet

Product Price: Rs 20 / BoxGet Best Price

Product Brochure

Product Details:
Strength650 mg
Packaging Size1* 10 Tablets
Packaging TypeStrips
CompositionParacetamol 650 Mg Tablet
BrandParacetamol 650 Mg
ManufacturerCIPLA
Shelf life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non prescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold.
Get Best QuoteRequest A Callback
IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets
  • IBUSUPER - P ibuprofen & paracetamol tablets

IBUSUPER - P ibuprofen & paracetamol tablets

Product Price: Rs 45 / StripeGet Best Price

Product Brochure

Product Details:
CompositionIbuprofen 400mg + Paracetamol 325mg
Strength725 mg
BrandIBUSUPER - P SUSP
ManufacturerSuperior Pharmaceutical
Packaging TypeBox
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
IBUPROFEN 100 MG PCM 162 5MG SUSPENSION.Established in 2004, Superior Pharmaceutical India Private Limited has made a well-recognized name as a Manufacturer and Wholesaler of Pharmaceutical Capsules, Pharmaceutical Tablets, Pharmaceutical Dry Syrup, Pharmaceutical Injection, Pharmacutical Dry Syrup and much more.Our professionals work in close coordination to assure a high-quality assortment of products to the customers. We have recruited a team of professionals. In addition to this, to avoid disputes in the workplace, our professionals strive dedicatedly. Owing to our fare policies and the best quality products.
Under the direction of our mentor, Mr. Shiv Sharma (CEO), we are creating a long list of clients. Also, owing to his knowledge, commitment, skills, and ethical business strategies, we have been able to achieve a renowned position in the market.
Get Best QuoteRequest A Callback
Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache
  • Saridon Tablet For Headache

Saridon Tablet For Headache

Product Price: Rs 720 / BoxGet Best Price

Product Brochure

Product Details:
BrandSaridon
ManufacturerPiramal Healthcare
Pack TypeBox
Drug CompositionPropyphenazone 150 mg + Paracetamol 250 mg + Caffeine 50mg
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade In India
New Saridon is a remedy for headaches trusted since 1934. Just one tablet of New Saridon is enough to provide relief from headaches. It is effective for different headache types of headaches spread across, on the sides and back of the head.
Key Benefits:
Unique triple-action formula for quick headache reliefRelief with just one tabletIndia's No. 1 headache specialistTrusted since 1934Easy to carry and store in a first aid boxSafety Information:Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash or difficulty in breathingNot meant for pregnant/lactating women, children or adults undergoing treatment without a doctor's consultationNot to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredientsDo not use it for more than 5 days continuously. In case of excess pain, visit a physician. If consuming New Saridon, limit the intake of caffeine such as coffee etc. on that dayNew Saridon must not be used by children under 12 years of ageCaution should be exercised when taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticariaBest to consult your doctor before consuming New Saridon in the above scenarioIn case of use of other analgesics containing/ not containing Paracetamol in addition to New Saridon, pls consult your dr before using the same
Get Best QuoteRequest A Callback
Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet
  • Mefenamic Paracetamol Tablet

Mefenamic Paracetamol Tablet

Product Price: Rs 595 / BoxGet Best Price

Product Brochure

Product Details:
Strength825 mg
Pack Size10*10 Tablets
Pack TypeBox
Drug CompositionMefenamic Acid 500mg + Paracetamol 325mg
ManufacturerInovin Pharmaceuticals
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade In India
Composition:-Mefenamic 500mg + Paracetamol 325mg TabletBrand Name-592/-   Packing-10*10   BlisterMrp-592/-
indication:
MEFENAMIC ACID+PARACETAMOL is used to treat pain, inflammation, migraine headache, period pain, heavy bleeding during periods, muscle pain, tooth pain, joint pain, pain after surgery, ear pain, fever, flu, osteoarthritis, and rheumatoid arthritis
Get Best QuoteRequest A Callback
Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg
  • Paracetamol Infusion Ip 100ml, 1000 mg

Paracetamol Infusion Ip 100ml, 1000 mg

Product Price: Rs 495 / PieceGet Best Price

Product Brochure

Product Details:
Pack Size100 ml
Strength1000mg/100ml
Pack TypeBottle
Drug CompositionParacetamol 1000mg
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Paracetamol is recommended as a first-line treatment for pain and fever in paediatric patients. Intravenous (IV) infusions are recommended to be administered as a 15-min infusion to minimize local tissue trauma and related pain.
Get Best QuoteRequest A Callback
Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets
  • Aspirin 75mg Tablets

Aspirin 75mg Tablets

Product Price: Rs 130 / BoxGet Best Price

Product Brochure

Product Details:
Strength75 mg
Pack Size25*14 Tablets
Pack TypeStrips
BrandEcospirin
ManufacturerUSV Ltd
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade In India
Ecosprin 75 Mg Tablet is an antiplatelet medicine used to treat and prevent heart attacks, strokes, and heart-related chest pain (angina). It helps to prevent the formation of blood clots in your blood vessels. It is a very widely used medicine for heart protection.
Get Best QuoteRequest A Callback
Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg
  • Paracetamol Oral Suspension, 250 mg

Paracetamol Oral Suspension, 250 mg

Product Price: Rs 40 / BottleGet Best Price

Product Brochure

Product Details:
Strength250 mg
Pack Size60 ml
Pack TypeBottle
BrandParacetapro plus
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesThird Party Manufacturing
Country of OriginMade in India
It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to help reduce a fever (high temperature).
Get Best QuoteRequest A Callback
Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg
  • Brufen Tablets (Ibuprofen), 400 mg

Brufen Tablets (Ibuprofen), 400 mg

Product Price: Rs 35 / BoxGet Best Price

Product Brochure

Product Details:
Strength400 mg
Pack Size10*5*10 Tablets
Pack TypeBox
FormTablet
Drug CompositionIbuprofen 400mg
BrandIbuprofen
ManufacturerCipla Ltd
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Brufen Tablets, also known as Ibuprofen, is a medication used to relieve pain, fever, and inflammation in patients with various medical conditions such as arthritis, menstrual cramps, and headaches. It has a place with a class of medications called nonsteroidal mitigating drugs (NSAIDs), which work by decreasing the development of specific synthetic compounds in the body that cause torment and irritation.
Brufen Tablets are typically taken orally, usually with food or milk, to reduce the risk of stomach upset. The dose and recurrence of the prescription will rely upon different factors like the patient's age, weight, and ailment.
As with any medication, Brufen Tablets may cause side effects, such as stomach upset, nausea, and dizziness. Patients should always consult with their healthcare provider if they experience any side effects or have concerns about their treatment.It is likewise critical to take note of that Brufen Tablets might communicate with different drugs, so patients ought to educate their medical care supplier regarding all meds they are taking prior to beginning therapy with Brufen Tablets.
Patients should not take Brufen Tablets for longer than recommended or at higher doses than prescribed, as this may increase the risk of side effects.Furthermore, patients with specific ailments like stomach ulcers, kidney or liver sickness, or hypertension ought to utilize Brufen Tablets with alert and under the direction of a medical services supplier.
Get Best QuoteRequest A Callback
Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml
  • Paracetamol Injection 2ml and 3ml

Paracetamol Injection 2ml and 3ml

Product Price: Rs 10 / PieceGet Best Price

Product Brochure

Product Details:
Strength150mg
Pack Size2 ml
Pack TypeAmpoule
Drug CompositionParacetamol 150mg
BrandParaphar
ManufacturerPharma Cure Laboratories
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Paracetamol Injection helps in relieving moderate pain and reducing fever. It effectively alleviates pain and reduces fever for the short-term in cases following surgery or in cases where oral administration is not possible.
Get Best QuoteRequest A Callback
Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P
  • Pyrexol-250  Paracetamol Syrup I P

Pyrexol-250 Paracetamol Syrup I P

Product Price: Rs 41 / BottleGet Best Price

Product Brochure

Product Details:
Strength250 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionParacetamol 250mg
BrandPyrexol-250
ManufacturerVrovwen Biologics
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesThird Party Manufacturing
Country of OriginMade in India
We have emerged as one of the leading manufacturers in offering Paracetamol Oral Suspension IP.
PYREXOL 250 Paracetamol Oral Suspension IP BY VROVWEN BIOLOGICS  is a medication used to relieve pain and reduce fever. It is an over-the-counter medication and is commonly used in the treatment of mild to moderate pain and fever in children and adults. Paracetamol Oral Suspension IP works by inhibiting the production of certain chemicals in the body that cause pain and fever. It is available in different concentrations and flavors and should be taken as directed by a doctor or pharmacist. It is important to follow the recommended dosage and not to exceed the maximum daily dose to avoid any potential side effects.
Get Best QuoteRequest A Callback
Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg
  • Dolo Paracetamol Tablet, 650 mg

Dolo Paracetamol Tablet, 650 mg

Product Price: Rs 380 / StripeGet Best Price

Product Brochure

Product Details:
Strength650mg
BrandDolo
ManufacturerMicro Labs Limited
Packaging TypeBox
CompositionParacetamol 650mg
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
We are engaged in offering Dolo Paracetamol Tablet to our clients. Our range of all products is widely appreciated by our clients.
Get Best QuoteRequest A Callback
Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension
  • Mefenamic Acid 100mg Paracetamol 250mg Suspension

Mefenamic Acid 100mg Paracetamol 250mg Suspension

Product Price: Rs 80 / BottleGet Best Price

Product Brochure

Product Details:
Pack Size60 ml
Pack TypeBottle
Drug CompositionMefenamic Acid 100mg Paracetamol 250mg
BrandMEMSY-DS
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesThird Party Manufacturing
Country of OriginMade in India
Mefenamic Acid+Paracetamol is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.
Get Best QuoteRequest A Callback
Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension
  • Ibuprofen And Paracetamol Suspension

Ibuprofen And Paracetamol Suspension

Product Price: Rs 40 / BottleGet Best Price

Product Brochure

Product Details:
Packaging Size60ml
Strength262.5 mg
CompositionIbuprofen 100mg + Paracetamol 162.5mg
ManufacturerEsquire Drug House
Packaging TypeBottle
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
It contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.
Other Details: Analgesic, antipyreticShake well before useColor: ErythrosineParacetamol overdose may be injurious to liverBronchospasm may be precipitated in patients suffering from or with a previous history of bronchial asthma, ibuprofen should not be given to patients in whom aspirin and other non-steroidal anti-inflammatory drugs induce the symptoms of asthma, rhinitis or urticaria.
Get Best QuoteRequest A Callback
Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg
  • Advil Ibuprofen Tablets 200 Mg

Advil Ibuprofen Tablets 200 Mg

Product Price: Rs 2,500 / BoxGet Best Price

Product Brochure

Product Details:
Strength200 mg
Pack Size10*5*10 Tablets
Pack TypeBox
FormTablet
Drug CompositionIbuprofen 200mg
BrandAdvil
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID).
Get Best QuoteRequest A Callback

EXPLORE MORE CATEGORIES

Contact Us
 
Thank youYour Enquiry has been sent successfully.
© PMA Overseas. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.